# SDR 2002UALA00441

- Difficulty date: March 13, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 23,159 hours, 4,523 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN CRACKED AT STAB FAIRING SLIDING SEAL ASSY.  MAJOR REPAIR ACCOMPLISHED.
